Does withdrawal systems cause your blood pressure to rise?

Question is Closed Report Mark as Favorite

Answers (1)

29 Apr 2010

When I went through withdrawal symptoms from the Fentynal Pain Patch my blood pressure rose very high I had to increase my blood pressure meds for a short time it didn't stay like that permanently though, just have them watch it for you thats all. It is worth it to get off any substance that can be addicting good luck.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has anyone else been put on Metoprolol for high blood pressure and Migraines?

I have been suffering from Migraines since before Christmas the dr's have tried a bunch of different drugs to help the Migraine, then they put ...

3 answers 28 Mar 2011

Hello all I am new here! Just wanting to know what doses of Lortab 10/500 your taking in a day?

I am currently prescribed to take Lortab 10/500, 1 tab every 4-6 hours. What do you guys think, 4 tablets a day total, #120 a month. Thanks!!!

2 answers 25 Aug 2011

Does metoprolol ever cause your blood pressure to rise instead of decrease?

My father was being treated for HBP for a couple years and has had his medication switched a few times. I know that he was on metoprolol once before ...

6 answers 21 Feb 2012

Do all blood pressure meds cause potassium level to rise?

potassium level was 7.0 and dr. in hospital took me off bp meds

3 answers 4 Feb 2013

My husband is currently testing for coumadin because of afib?

Of late his blood pressure has risen dramatically and he has a slight headache most of the time, no other symptoms. Could the Coumadin be the cause ...

1 answer 28 May 2014